atripla and stone issues
Dec 21, 2012
Hi doc, its day 27 now on the atripla PEP treatment, one more dose. As it relates to the UTI I was complaining about, u said Cipro would not help certain STI but I also was given a dose of Azithromoycin, sorry I forgot to mention. Today I did another Urinalysis and the doc said that no sign of infection but trace of blood in urine and ordered an ultrasound since in addition to frequent urination I now have slight back and groin pain. Do u think the atripla for PEP could have cause stone issues?
Response from Dr. Henry
Atripla extremely unlikely to be directly linked to new kidney stones in setting og NPEP as you describe. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get The Hiv Virus From Drinking Out The Same Cup?
- Why Is Pcr Detection More Sensitive For Hiv Detection?
- Possible Weight Gain While Hiv Positive
- What Stage In Hiv Do Night Sweats Occur Early Or Late?
- Will Hpv Genital Wart Be Detected In A Pap Smear?
- What Color Is Discharge From Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.